Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pituitary tumour, high prolactin level, vaginal dryness, pain during sex, bleeding, increased urination, Atrophic Vaginitis?

I have a ptiuitary tumor causing high prolactin levels. I am being treated with Cabergaline. I am 25 and experiencing vaginal dryness , pain during sex, blood discharge, alongwith white/yellow discharge. I also have urinary frequency, sometimes with pain and pressure in my pelvic and private region. Is it possible I have Atrophic Vaginitis?
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response


At your age of 25 years, it is unusual to see Atrophic Vaginitis. We need to look for more specific causes in you like an acute urinary tract infection, PID (Pelvic Inflammatory Disease), cervicitis or other forms of vaginitis like bacterial vaiginitis, fungal vaginitis and Chlamydial vaginitis.

The following investigations are very helpful to find out the exact cause:

1. Vaginal swab culture

2. Urine routine and culture

3. PAP smear

These symptoms cannot be neglected as they indicate an underlying pathology.

Get well soon.
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor